Journal of Undergraduate Mathematics (Trudi van Beuningen) Stephen Clark 16 Apr 1999 21:23 UTC

---------- Forwarded message ----------
Date: Fri, 16 Apr 1999 16:10:07 -0500
From: Trudi van Beuningen <trudi.vanbeuningen@LAWRENCE.EDU>
Subject: Journal of Undergraduate Mathematics

Does anyone have information about the publication status of The
Journal of Undergraduate Mathematics (ISSN 0022-5339)?

The last issue my library received was Volume 25:Number 2(Fall
1993). It arrived three years later than the publication date.
So basically, there haven't been any new issues in about two and
a half years now.

The publisher has not responded to any of my attempts to contact
them. My hope is that someone on Serialst has received a
response to share.

Thank you.


Trudi van Beuningen

Technical Services Assistant-Serials
Seeley G. Mudd Library, Lawrence University
113 S. Lawe Street, Appleton, WI 54912 USA
Voice mail: 920-832-6964   FAX: 920-832-6967